# SDR CA190322006

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Condition: Malfunctioned
- Location: Propeller
- Part time: 26,794 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT HAD A COMMANDED IN-FLIGHT ENGINE SHUT DOWN. THE CREW REPORTED IN THE AML: `SHORTLY AFTER TAKEOFF THE NUMBER 2 TORQUE WAS SUPPOSED TO BE AT 90% AND WAS AT 94%, THE RPM WAS SUPPOSED TO BE 1020 AND WAS 980. NO SURGES, NO CAUTIONS. HAPPENED WHILE CLIMBING THROUGH 1500. FOLLOWED ENGINE FAILURE CHECKLISTS AND MANUALLY SHUT DOWN #2 ENGINE. AIRCRAFT WAS CONFIGURED FOR NORMAL TAKEOFF.` AFTER RETURNING , AN EMU DOWNLOAD WAS ACCOMPLISHED AND SENT TO OUR PROPULSION GROUP FOR REVIEW, AND THE CDS INDICATED FAULT CODE 158 ON CHANNEL B OF THE #2 ENGINE.
